# SDR CALA2024102300896

- Difficulty date: October 19, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 66,594 hours, 29,562 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4134
- Condition: Faulted
- Location: Zone 200
- Part time: 16,818 hours, 8,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REQUEST INSPECTION FORUNUSUAL BURNING SMELLON FLIGHT DECK STRONG SMELL IN AIRCRAFT. CONFIGURED A/C IN SEVERAL WAYS AND FOUND THE SMELL TO GET STRONGER WITH THE FOLLOWING CONFIGURATION (PACKS OFF, HOT AIR AUTO, CAB FANS AUTO, CARGO VENTS AUTO, AVIONICS BLOWER AUTO EXTRACT SET TO OVERRIDE). SMELL DISSAPTED IN OTHER CONFIGURATIONS OR REMAINED APPROXIMATELY THE SAME. PLACED HANDS ON THE BLOWER FAN(20HQ) AND EXTRACT FAN (18HQ) THE BLOWER FAN 20HQ WAS EXTREMELY HOT TO THE THE TOUCH. SUSPECT THE BLOWER FAN AT FAULT. R&R 20HQ FAN-BLOWER AVNCS VENT PER AMM 21-26-51 .OPS CHECK GOOD ,NO FAULT NOTED .RAN AIR CONDITIONING WITH HOT AIR ,NO SMELL PRESENT IN THE AIRCRAFT .AIRCRAFT OKAY TO SERVICEPARTS USED: 31-2126-9-9004,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1356835 SN OFF 4134 FAN, AVIONICS F  OFF 31-2126-9-9004 4134 ON 31-2126-9-9004 3487
